MathSciNet Relay Station
MathSciNet bibliographic data
MR1966633 (2003m:12007) 12F10 (12F20)
DeMeyer, Frank; McKenzie, Thomas On generic polynomials. J. Algebra 261 (2003), no. 2, 327–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement